Formes quadratiques, groupes orthogonaux et algèbres de Clifford. (French) Zbl 0155.05202


group theory
Full Text: DOI EuDML


[1] Albert, A.A.: Structure of algebras. A.M.S. Colloquium Publications, vol. 24, 1939. · Zbl 0023.19901
[2] Borel, A., etJ. Tits: Groupes réductifs. Publ. Math. I.H.E.S.27, 55-151 (1965).
[3] Bourbaki, N.: Algèbre, chap. 8: Modules et anneaux semi-simples. Actu. Sci. et Ind., No. 1261. Paris: Hermann 1958.
[4] Chevalley, C.: The algebraic theory of spinors. New York: Columbia U. Press 1954. · Zbl 0057.25901
[5] Demazure, M., etA. Grothendieck: Schémas en groupes. Séminaire de Géom. Alg., I.H.E.S., Paris, 1963/64.
[6] Dieudonné, J.: La géométrie des groupes classiques. Ergebnisse d. Math., N.F. 5, 2e ed. Berlin-Göttingen-Heidelberg: Springer 1963. · Zbl 0111.03102
[7] Jacobson, N.: Clifford algebras for algebras with involution of typeD. Journal of Algebra1, 288-300 (1964). · Zbl 0135.07401 · doi:10.1016/0021-8693(64)90024-9
[8] Klingenberg, W., u.E. Witt: Über die Arfsche Invariante quadratischer Formen mod 2. J. reine angew. Math.193, 121-122 (1954). · Zbl 0056.25301 · doi:10.1515/crll.1954.193.121
[9] Kneser, M.: Bestimmung des Zentrums der Cliffordschen Algebren einer quadratischen Form über einem Körper der Charakteristik 2. J. reine angew. Math.193, 123-125 (1954). · Zbl 0056.25302
[10] Seip-Hornix, E. A. M.: Clifford algebras of quadratic quaternion forms. Proc. Kon. Ned. Akad. Wet. A68, 326-363 (1965). · Zbl 0128.24602
[11] Serre, J. P.: Cohomologie galoisienne. Lecture Notes in Math. No. 5. Berlin-Heidelberg-New York: Springer 1964. · Zbl 0143.05901
[12] Springer, T. A.: Note on quadratic forms in characteristic 2. Nieuw Archief voor Wiskunde (3),10, 1-10 (1962). · Zbl 0104.01701
[13] Tits, J.: Classification of algebraic semisimple groups. Proc. Symp. Pure Math., vol. 9 (Algebraic groups and discontinuous subgroups), Amer. Math. Soc. 1966, 33-62. Voir aussi
[14] Tits, J.: Même titre. Notes de séminaire, Yale University, 1967, à paraître.
[15] van Drooge, D. C.: Spinor theory of quadratic quaternion forms. Proc. Kon. Ned. Akad. Wet. A70, 487-523 (1967). · Zbl 0173.02801
[16] Weil, A.: Algebras with involution and the classical groups. J. Indian Math. Soc.24, 589-623 (1960). · Zbl 0109.02101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.